# SDR DALA2021101106176

- Difficulty date: October 9, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 CRACK INDICATION WAS FOUND IN HOLE H19 IN CROSSBEAM SPLICING FR 20 LH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER PRI #594128-14AD REV.0 AND 1, AND ER/A #594128-14AD REV.ORIGINAL. (1977640)
